# SDR SWIA2020010947593

- Difficulty date: November 20, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AND R/H FITTINGS P/N 601R38343-2,-3 COMMON TO FRAME FWD. SIDE FS. 364.00 STRGR.26L AND 26R HAVE CORROSION  (C-CHECK) RO 01/07/2020  REMOVED CORROSION FROM LH & RH FITTINGS P/N 601R38343-2, -3 COMMON TO FRAME FWD SIDE SIDE FS354.00 STGR 26L AND 26R REF CRJ 200 SRM. EVALUATED AND FOUND TO BE OUT OF LIMITS DUE TO DAMAGE NOT ALLOWED REF CRJ 200 SRM. REMOVED CORRODED FITTINGS AND INSTALLED NEW FITTINGS 2EA. P/N 601R38343-1 REF CRJ 200 SRM. SEE CONTINUATION CARD FOR DETAILS.
